# SDR CA190430015

- Difficulty date: April 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 49,019 hours
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 41125A022221
- Condition: Failed
- Location: A/C System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN CARRYING OUT A SCHEDULED TASK CARD RIL-2018-03, THE INNER CHECK VALVE AT FIN 6454 HB WAS REMOVED TO FIND THAT BOTH BUTTERFLY FLAPS WERE MISSING. AS IT WAS A SCHEDULE TASK FOR THIS EXACT PROBLEM, I BORESCOPED THE DUCTING DOWNSTREAM OF THE VALVE TO ENSURE THAT THE PARTS WERE NOT HELD UP IN THE DUCT. FROM WHAT I COULD SEE THERE ARE NO PARTS REMAINING. I THEN CONTINUED ON WITH THE REPLACEMENT OF THE UPGRADED CHECK VALVES. (TC# 20190430015)
